|I've never heard of an actual case, but I know that allergic reactions can occur, I believe a few posters to this forum have had that issue.
It does seem odd to be allergic to a pill that simply provides hormones naturally found in your body, but anything is possible!
If a person was actually allergic to the hormones in BC pills, wouldn't that person get a reaction from them regardless of the brand? I looked up info on levonorgestrel and it didn't say anything about the possibility of allergic reactions.
Sorry for the questions but I just find this really odd.
|Actually, the hormones themselves in pills can vary.
The hormone is Yaz and Yasmin, DRSP, is a new type, and could cause reactions in women that have not had reactions before.
Allergic reactions to hormonal BC are extremely rare.
|You can go to a doctor to have allergy tests done, and they'll do it on patches of your arm skin, though I don't think pricking it is involved lol.|